Advanced

Composition of dyadic paraproducts

Pott, Sandra LU ; Reguera, Maria Carmen; Sawyer, Eric T. and Wick, Brett D. (2016) In Advances in Mathematics 298. p.581-611
Abstract

We obtain necessary and sufficient conditions to characterize the boundedness of the composition of dyadic paraproduct operators.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Paraproducts, Sarason Conjecture, Toeplitz Operator, Two-weight inequalities
in
Advances in Mathematics
volume
298
pages
31 pages
publisher
Elsevier
external identifiers
  • Scopus:84966372550
  • WOS:000378099600016
ISSN
0001-8708
DOI
10.1016/j.aim.2016.04.024
language
English
LU publication?
yes
id
26c0336e-4ab2-4ee8-baa2-d6debf4e1611
date added to LUP
2016-09-27 09:41:08
date last changed
2017-01-01 08:35:16
@article{26c0336e-4ab2-4ee8-baa2-d6debf4e1611,
  abstract     = {<p>We obtain necessary and sufficient conditions to characterize the boundedness of the composition of dyadic paraproduct operators.</p>},
  author       = {Pott, Sandra and Reguera, Maria Carmen and Sawyer, Eric T. and Wick, Brett D.},
  issn         = {0001-8708},
  keyword      = {Paraproducts,Sarason Conjecture,Toeplitz Operator,Two-weight inequalities},
  language     = {eng},
  month        = {08},
  pages        = {581--611},
  publisher    = {Elsevier},
  series       = {Advances in Mathematics},
  title        = {Composition of dyadic paraproducts},
  url          = {http://dx.doi.org/10.1016/j.aim.2016.04.024},
  volume       = {298},
  year         = {2016},
}